Yes, If you are just beginning birth control or starting a new birth control it can cause a period to be early or a little late
It depends on the type of birth control. Sometimes after starting it, it could be longer than normal, and sometimes it will disappear the first month. Sometimes it will be normal, and sometimes is will be shorter.
Yes it can result in stopping your period but don't worry as this is perfectly normal.
yes your appose 2 have periodes
This is normal on the morning after pill but it is not normal on birth control, unless this is your first period on birth control then you may experience a lighter than normal period for you.
Everyone starts getting their period after birth control eventually.
You should start birth control on the first day of your period, otherwise your period will arrive on a new day & this will slightly change your cycle. If you DID start taking birth control pill during your period then this is why you're cramping and yes, birth control can cause abdominal cramping.
Starting a hormonal birth control pill in the middle of your cycle is likely to delay the next period.
yes it is completely normal.
It's usually normal. Your periods can be irregular sometimes when starting birth control and when you first get off of it. It happens to a lot of people including me. I wouldn't worry they eill get back to normal.
Yup, very normal
usually on birth control you have a very light period but until your body gets used ti the birth control then you can have anywhere from a normal flow to a very light flow.
A shorter than normal period, or a lighter period, can indicate the possibility of pregnancy. Another possibility is irregular periods or recently stopping/starting birth control.
No. starting birth control in the middle of your cycle does NOT delay your period. I started it in the middle of mine and i was fine. it ended on the EXACT day that it was supposed to.
Hormonal birth control changes your menstrual bleeding. It's not unusual to have brown spotting instead of a regular period when you're on birth control.
If you've stopped taking birth control then you will miss a period. Instead you will experience a withdrawal bleed 7-14 days after stopping birth control which resembles your normal period.
No this isn't normal.
Yes birth control changes your cycle causing your body to have to adjust to the birth control after a few weeks it should become a normal schedule.
I stopped taking my birth control in December and in January I came on my period but in february I didnt come is this normal
It's very unlikely that you'd have a normal period the first month off birth control (I'm assuming by 'birth control' what you actually mean is the combination pill - please don't use these terms interchangeably, there are many forms of birth control!). Your first 'period' will be your withdrawal bleed as normal, but after that it may take a few months to get a real period again. It can also take up to 12 months for your cycles to regulate again once you stop using hormonal birth control.
Normal side effect of starting birth control. It is common in the first three cycles. If it keeps occurring into the fourth cycle, or is troublesome to you at any time, contact your health care provider for advice.
A short period is common when stopping hormonal birth control. Your regular period should return in four to six weeks.
yes, its completely normal.....some women use birth control for this reason